Results 1 to 8 of 8
Like Tree1Likes
  • 1 Post By Need change
Help can't sleep !
  1. #1
    Need change is offline New Member
    Join Date
    Apr 2016
    Posts
    4

    Default Help can't sleep !

    I'm a new member . This is day 3 technically of w/d from Vicodin . The nausau is getting to me , please tell me I will feel better when I wake up.
    Last edited by Anonymous; 04-26-2016 at 11:16 PM.

  2. #2
    Ricky71 is offline Platinum Member
    Join Date
    Oct 2015
    Location
    Florida
    Posts
    2,706

    Default

    Quote Originally Posted by Need change View Post
    I'm a new member . This is day 3 technically of w/d from Vicodin . The nausau is getting to me , please tell me I will feel better when I wake up.
    Hello Need change, so you've been off all opiates for 3 days now? What was your usage prior to these past 3 days? How long have you been using, how much per day, any other opiates besides vicodin? I'll check back for your reply? Hang in there, you're almost through the worst of the detox! God bless us all!

  3. #3
    Ming23 is offline Platinum Member
    Join Date
    Sep 2015
    Posts
    2,086

    Default

    Needchange
    Can't promise you how you'll feel at 8 am on day four. Each body is diff. Drink a lot of water to flush pills out. Eat light. Exercise/walk when u can. It takes about a week but you're more than halfway.
    The physical symptoms will improve. The mind needs faith that things will get better. Posting puts us in touch with folks who have been through what ur experiencing. Check out Catrina's posts.
    You will feel better very soon. Be determined and let us know how ur doing.
    Proud of you! Hang in there!

  4. #4
    Need change is offline New Member
    Join Date
    Apr 2016
    Posts
    4

    Default

    I started after me c section and then it got out of hand . I was taking Vicodin Es 750s . By the time I said enough is enough I was up too 5 a day . Today is day 3 . I went cold turkey . Thank you for your response oh and it's been 3 years of daily use
    Last edited by Anonymous; 04-27-2016 at 07:12 AM.

  5. #5
    Need change is offline New Member
    Join Date
    Apr 2016
    Posts
    4

    Default

    And it was a daily use for 3 years

  6. #6
    Need change is offline New Member
    Join Date
    Apr 2016
    Posts
    4

    Default

    I feel just as bad as yesterday and my 3 year old will be up anytime . I hate for her to watch me not feel well . I just want to cry all the time .
    Ming23 likes this.

  7. #7
    Ming23 is offline Platinum Member
    Join Date
    Sep 2015
    Posts
    2,086

    Default

    Needchange
    Give yourself a full week if you're going cold turkey. Tell your 3 year old and everyone else u have the flu. The symptoms are similar. Those short-acting opiates will be out of your system in only a week. That's good news!
    Get Imodium. Get a babysitter. Do whatever it takes just don't cave and take more pills. That will only prolong the wd.
    Drink a lot of water. Flush the drugs out. Eat light.
    The emotional roller coaster is the mind fighting for drugs. It's used to being sedated and doesn't want to wake up. But u won't feel better until the fog lifts. Just a few days really.
    Do it for both of you. You'll Never regret it!
    Post when u can. Hang in there! You're not alone!

  8. #8
    MississippiGal is offline New Member
    Join Date
    Apr 2016
    Posts
    3

    Default

    5 7.5's a Day isn't too bad. I've heard of people taking up to 10 or even 12 tens a Day. For the stomach issues get you some Immodium. It works wonders! Each Day you will feel a little better and then when it is out of your system you will feel better than you have in a long time. Hugs!

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22